MathSciNet Relay Station
MathSciNet bibliographic data
MR948147 41A20 (41A50)
Borwein, P. B.; Kroó, A.; Grothmann, R.; Saff, E. B. The density of alternation points in rational approximation. Proc. Amer. Math. Soc. 105 (1989), no. 4, 881–888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement